# SDR CALA2022072501870

- Difficulty date: July 25, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N1007
- Make and model: Boeing 737
- Aircraft serial: 40929
- Aircraft time: 13,207 hours, 2,220 cycles
- System (JASC): 2400 · Electrical Power System
- Part: None
- Part number: NA
- Condition: Faulty
- Location: Eng 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RAN ENG 1 , L1 ATRUC OPS OK. GENERATOR L1 WOULD NOT STAY ONLINE. REMOVED AND REPLACED TERMINAL BLOCK TS16111 DUE TO ARCING DAMAGE. LANDED ALL CABLES ON TERMINAL BLOCK TS16111. WORKED IN COVERED ON THE ABOVE EA. CONJUNTION WITH EA 2421-01144-005 WHICH INCLUDED INSTALLING ALL WIRE BUNDLE CLAMPS AND INSPECTION BUY BACK OF FEEDER CABLE STACKING, WASHERS, NUTS AND TORQUE. FAIRING AND PANEL CLOSE UP CLOSED BREAKERS CBS CE2415811 & CE2415821 AT COMPLETION OF THE GENERATOR FEEDER CABLE WORK.
